# SDR 2018FA0000039

- Difficulty date: January 9, 2018
- Submitted: January 13, 2018
- Operation: General aviation
- Aircraft: N247SK
- Make and model: Emb EMB-500
- Aircraft serial: 50000015
- Aircraft time: 1,502 hours, 992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 0110110501
- Part serial: 15W005930
- Condition: Warning Message
- Location: Autopilot
- Part time: 1,502 hours, 992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ONE & HALF HOURS AT FL 37,  RECEIVED AN AUTOPILOT FAILED CAS MESSAGE.  CONTACTED ATC & DID AN UNSCHEDULE LANDING.
